MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0b013e3181cbf83f

Медицинская библиотека · Clinical neuropharmacology · 2010

Extrapyramidal syndrome related to lithium-carbamazepine combination therapy at therapeutic serum levels.

Palma Jose-Alberto, Fernandez-Torron Roberto, Gallego Perez-Larraya Jaime

Клинический случайСтатьяПеревод в очереди

Аннотация

Neurological disturbances due to lithium-carbamazepine combination therapy are infrequent, and only a few cases have been reported so far. We describe a most unusual case of a patient with a history of bipolar disorder who developed ataxic gait, imbalance, and intention tremor after lithium-and-carbamazepine combination treatment with therapeutic serum levels of both drugs; he recovered completely when carbamazepine was discontinued. We also review the literature about this infrequent relationship, discuss on its proposed origin, and underline its importance as a potential adverse effect in elderly patients, yet with therapeutic or even subtherapeutic serum levels.

Для цитирования: Palma Jose-Alberto, Fernandez-Torron Roberto, Gallego Perez-Larraya Jaime. Extrapyramidal syndrome related to lithium-carbamazepine combination therapy at therapeutic serum levels.. Clinical neuropharmacology. 2010. DOI: 10.1097/wnf.0b013e3181cbf83f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.